MAUDE Adverse Event Report: Arjohuntleigh Polska Sp. z o.o. CITADEL PLUS; Bed, Ac-Powered Adjustable Hospital

Arjohuntleigh Polska Sp. z o.o. CITADEL PLUS; Bed, Ac-Powered Adjustable Hospital
Model Number FX811B3B4AMABB
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Apnea (1720); Low Blood Pressure/ Hypotension (1914); Dysphasia (2195)
Date of Event 07/14/2026
Type of Reportable Event Death
Event or Problem Description
Based on the collected information, a patient on comfort care, was experiencing difficulty breathing, and low blood pressure after caregivers rolled the patient to change the bed sheets.Caregivers positioned the citadel plus bed in reverse trendelenburg to boost the patient's breathing.After doing so, the bed made a loud noise and then all the lights started to blink.The bed remained locked in reverse trendelenburg.According to the information provided, the patient became apneic, and pulseless, and subsequently passed away.At this time, no additional clinical details have been provided regarding the cause of death.There was no allegation that the bed caused or contributed to the patient's death.The bed was inspected by arjo service technician.No malfunction was found.

Brand Name
CITADEL PLUS
Common Device Name
Bed, Ac-Powered Adjustable Hospital
Manufacturer (Section D)
Arjohuntleigh Polska Sp. z o.o.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
MDR Report Key50218916
Report Number50218916
Device Sequence Number10255628
Product Code FNL
UDI-Device Identifier05055982756532
UDI-Public(01)05055982756532(11)201028
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2026
Report Date (Section F) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFX811B3B4AMABB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/14/2026
Date Report to Manufacturer08/12/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age41 YR
Patient SexMale
Patient Weight349 LB
Date Report Sent to FDA08/12/2026